# SDR CALA2022021800428

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 56,905 hours, 24,628 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Landing Gear
- Part number: NA
- Part serial: NA
- Condition: Noise
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NOISE AND SHAKING AFTERGEAR UP/ 250KTSNOISE WAS INTERMITTENT OCURRING AS PER L/P 8006234 , PERFORMED FUNCTIONAL TEST OF NOSE LANDING EXTENSION ANDRETRACTION PER AMM 32-31-00-720-003-A ALL CHECKS NORMAL.SUSPECT NLG SHOCK STRUT SEVICEING.PERFORMED NLG SHOCK ABSORBER OIL REPLENISHMENT AND NITROGEN FILLING REF AMM 12-12-32-611-001-A
